LI Ji-bin, DUAN Wan-suo. Periodic Stream Lines in the Three-Dimensional Square Cell Pattern[J]. Applied Mathematics and Mechanics, 2001, 22(2): 191-198.
Citation: LI Ji-bin, DUAN Wan-suo. Periodic Stream Lines in the Three-Dimensional Square Cell Pattern[J]. Applied Mathematics and Mechanics, 2001, 22(2): 191-198.

Periodic Stream Lines in the Three-Dimensional Square Cell Pattern

  • Received Date: 1999-11-05
  • Rev Recd Date: 2000-10-03
  • Publish Date: 2001-02-15
  • By using the theory of the generalized perturbed Hamiltonian systems, it is shown that there exist periodic stream lines in the three-dimensional square cell pattern of Rayleigh-Benard convection. The result means that our method enables this three-dimensional flow pattern to be described in an unambiguous manner, and some experimental results of other authors can be explained.
  • loading
  • [1]
    Jenkins D R.Interpretation of shadowgraph patterns in Rayleigh-Benard convection[J].J Fluid Mech,1988,190:451-469.
    [2]
    Stuart J T.On the cellular patterns in thermal convection[J].J Fluid Mech,1964,18:481-498.
    [3]
    李继彬,赵晓华,刘正荣.广义哈密顿系统理论及其应用[M].北京:科学出版社,1994.
    [4]
    LI Ji-bin,Christie J R,Gopalsamy K.Perturbed generalized Hamiltonian systems and some advection models[J].Bull Austral Math Soc,1998,57:1-24.
    [5]
    Palm E.On the tendency towards hexagonal cells in steady convection[J].J Fluid Mech,1960,8:183-192.
    [6]
    Zaslavsky G M,Sageer R Z,Vsikov D A,et al.Weak Chaos and Quasi-Regular Patterns[M].Cambridge:Cambridge University Press,1991.
    [7]
    Stuart J T.The Lagrangian picture of fluid motion and its implication for flow structures[J].IMA J Appl Math,1991,46:147-163.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2384) PDF downloads(665) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return